# SDR IPXA10162885

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 359002003201
- Part serial: 9000002006
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 290 PITCH FEEL SYS NR1 FAILED (SYS NR2 ALREADY DEFERRED).  ACCOMPLISHED QRH PROCEDURES.  T/S IAW TSM 27-23-1. FOUND COMPUTER FAULT LIGHT ON FLC NR1.  R & R FLC NR1 IAW MM 27-23-26-04 AND CHECKED IAW MM 27-23-00 AND MM 27-33-00 CKS NORMAL IAW REQUIRED TEST.
